MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø50 TWO-HOLES

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø50 TWO-HOLES
Catalog Number 01.32.150DH
Health Effect - Clinical Code Pain (1994)
Date of Event 07/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 august 2018.Lot 174267: 70 items manufactured and released on 05 december 2017.Expiration date: 2022-11-22 no anomalies found related to the problem.To date, 67 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain 3 months after primary surgery.The surgeon determined that the cup was loose.

Brand Name
MPACT ACETABULAR SHELL Ø50 TWO-HOLES
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7804983
Report Number3005180920-2018-00623
Device Sequence Number1293408
Product Code LPH
UDI-Device Identifier07630030810763
UDI-Public07630030810763
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.32.150DH
Device Lot Number174267
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2018
Initial Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;